Alert archive / Michigan / Gale Warnings in 2018

Gale Warning 18, NWS Grand Rapids, MI

November 24, 2018

NWS Grand Rapids, MI issued this gale warning at Nov 24, 2018, 2:59 PM EST. It took effect at Nov 25, 2018, 10:00 PM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2018, 2:59 PM EST (19:59 UTC)
In effect from
Nov 25, 2018, 10:00 PM EST
Expired
Nov 26, 2018, 5:00 PM EST
In force
19 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

184 
WHUS73 KGRR 241959
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
259 PM EST Sat Nov 24 2018

LMZ844>848-250400-
/O.CON.KGRR.SC.Y.0062.000000T0000Z-181125T0600Z/
/O.UPG.KGRR.GL.A.0006.181126T0300Z-181126T1200Z/
/O.NEW.KGRR.GL.W.0018.181126T0300Z-181126T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-
259 PM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 10 PM SUNDAY TO 7 AM EST MONDAY...

The National Weather Service in Grand Rapids has issued a Gale
Warning...which is in effect from 10 PM Sunday to 7 AM EST
Monday. the Gale Watch is no longer in effect. 

* WINDS...Southwest 20 to 30 knots today, becoming Northwest 15 to
  25 knots tonight and Sunday. North gales to 35 knots expected
  Sunday night and Monday morning. 

* WAVES...3 to 6 feet today. Waves subsiding late tonight and
  Sunday, but building to 6 to 12 feet Sunday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ849-250400-
/O.CON.KGRR.SC.Y.0062.000000T0000Z-181125T0600Z/
Pentwater to Manistee MI-
259 PM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WINDS...Southwest 15 to 25 knots...becoming west overnight.

* WAVES...Waves 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
9 follow-up statements
316 
WHUS73 KGRR 250238
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
938 PM EST Sat Nov 24 2018

LMZ844>848-251045-
/O.CON.KGRR.SC.Y.0062.000000T0000Z-181125T0600Z/
/O.CON.KGRR.GL.W.0018.181126T0300Z-181126T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-
938 PM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM SUNDAY TO 7 AM EST
MONDAY...

* WINDS...Northwest 15 to 25 knots tonight and Sunday. North 
  gales to 35 knots expected Sunday night and Monday morning. 

* WAVES...3 to 6 feet tonight and Sunday building to 9 to 12 feet
  Sunday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ849-250600-
/O.CON.KGRR.SC.Y.0062.000000T0000Z-181125T0600Z/
Pentwater to Manistee MI-
938 PM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WINDS...West 15 to 25 knots.

* WAVES...Waves 4 to 6 feet tonight and Sunday building to 6 to 10 
  feet Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
326 
WHUS73 KGRR 250809
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
309 AM EST Sun Nov 25 2018

LMZ849-251615-
/O.EXB.KGRR.GL.W.0018.181126T0300Z-181126T1500Z/
Pentwater to Manistee MI-
309 AM EST Sun Nov 25 2018

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
MONDAY...

The National Weather Service in Grand Rapids has issued a Gale
Warning...which is in effect from 10 PM this evening to 10 AM EST
Monday. 

* WINDS...Northwest 15 to 25 knots tonight and Sunday. North 
  gales to 35 knots expected Sunday night and Monday morning. 

* WAVES...3 to 6 feet tonight and Sunday building to 9 to 12 
  feet Sunday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ844>848-251615-
/O.EXT.KGRR.GL.W.0018.181126T0300Z-181126T1500Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-
309 AM EST Sun Nov 25 2018

...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST MONDAY...

* WINDS...Northwest 15 to 25 knots tonight and Sunday. North gales
  to 40 knots expected Sunday night and Monday morning. 

* WAVES...3 to 6 feet tonight and Sunday building to 9 to 12 
  feet Sunday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

BORCHARDT
856 
WHUS73 KGRR 251459
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
959 AM EST Sun Nov 25 2018

LMZ844>849-252300-
/O.CON.KGRR.GL.W.0018.181126T0300Z-181126T1500Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
959 AM EST Sun Nov 25 2018

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST MONDAY...

* WINDS...Northwest winds to 30 knots this evening increasing to
  north gales to 40 knots overnight and Monday morning.
  

* WAVES...3 to 6 feet this evening building to 9 to 12 feet by
  Monday morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
113 
WHUS73 KGRR 252024
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
324 PM EST Sun Nov 25 2018

LMZ844>849-260430-
/O.CON.KGRR.GL.W.0018.181126T0300Z-181126T1500Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
324 PM EST Sun Nov 25 2018

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST MONDAY...

* WINDS...Northwest winds to 30 knots this evening increasing to
  north gales to 40 knots overnight and Monday morning, then
  decreasing Monday afternoon.
* WAVES...3 to 6 feet this evening building to 8 to 12 feet by 
  Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
381 
WHUS73 KGRR 260221
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
921 PM EST Sun Nov 25 2018

LMZ844>849-261030-
/O.CON.KGRR.GL.W.0018.181126T0300Z-181126T1500Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
921 PM EST Sun Nov 25 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...

* WINDS...Northeast winds to 30 knots this evening increasing to 
  north gales to 40 knots overnight and Monday morning, then 
  decreasing Monday afternoon. 

* WAVES...3 to 6 feet this evening 
  building to 8 to 12 feet by Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
069 
WHUS73 KGRR 260832
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
332 AM EST Mon Nov 26 2018

LMZ844>849-261645-
/O.EXT.KGRR.GL.W.0018.000000T0000Z-181126T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
332 AM EST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS 
AFTERNOON...

* WINDS...Northeast gales to 35 knots decreasing to 15 to 25 knots early
  this afternoon. 

* WAVES...8 to 12 feet this morning decreasing to 3 to 6 feet this
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

BORCHARDT
248 
WHUS73 KGRR 261441
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
941 AM EST Mon Nov 26 2018

LMZ844>849-261800-
/O.CON.KGRR.GL.W.0018.000000T0000Z-181126T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
941 AM EST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WINDS...Northeast gales to 35 knots becoming north and
  decreasing to 30 knots this afternoon. 

* WAVES...8 to 12 feet this morning decreasing to 6 to 8 feet 
  this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
549 
WHUS73 KGRR 261605
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1105 AM EST Mon Nov 26 2018

LMZ844>849-262200-
/O.EXT.KGRR.GL.W.0018.000000T0000Z-181126T2200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1105 AM EST Mon Nov 26 2018

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

* WINDS...North gales to 35 knots becoming north and decreasing 
  to 30 knots this evening. 

* WAVES...8 to 12 feet today decreasing to 6 to 8 feet this 
  evening.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
731 
WHUS73 KGRR 261936
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
236 PM EST Mon Nov 26 2018

LMZ844>849-270345-
/O.CON.KGRR.GL.W.0018.000000T0000Z-181126T2200Z/
/O.NEW.KGRR.SC.Y.0063.181126T2200Z-181128T2100Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
236 PM EST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY...

The National Weather Service in Grand Rapids has issued a Small
Craft Advisory...which is in effect until 4 PM EST Wednesday. 

* WINDS...Northwest gales to 35 knots becoming north and 
  decreasing to 30 knots this evening. 

* WAVES...7 to 10 feet subsiding to 4 to 6 feet toward daybreak. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Nov 24, 12:56 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Nov 24, 12:56 PM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1256 PM EST Sat Nov 24 2018

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 330 AM EST Sat Nov 24 2018

Several inches of heavy wet snow is possible from late Sunday
afternoon through Monday morning, mainly north of a line from
South Haven to St Johns. This is due to a strengthening low
pressure system which will track from northern Missouri toward
southeast Lower Michigan. Additional lake effect snow is likely
through mid week as colder air pours across the Great Lakes behind
this system. Before that occurs, temperatures will remain above
normal today with rain showers.

&&

.UPDATE...
Issued at 1027 AM EST Sat Nov 24 2018

Confidence is increasing for the current forecast scenario of
greatest snow accumulations north of a Muskegon to Mount Pleasant
line. This is based on the 23/12Z and 24/00Z runs of the ECE,
which both have shown an increasing number of ensemble members
gravitating towards a more northern solution. Additionally, we are
getting close enough to the event to begin leveraging the
convection allowing models - including the 36 hour 24/12Z run of
the HRRR which concurs with the current forecast with respect to
placement of the axis of heaviest snow.

It should be stressed that accumulating snow will be very slushy
and dense, which could be quite impactful where the greatest
totals occur. We plan to send a notification message later today
and will be discussing headline decisions with surrounding
offices.

&&

.DISCUSSION...(Today through next Friday)
Issued at 330 AM EST Sat Nov 24 2018

A low confidence but potential high impact event looms within 48
hours and after much discussion and collaboration with WPC and
adjacent offices, have decided to go out with a Winter Storm
Watch for much of our area from 4 PM Sunday through 10 AM Monday.
Wide range of deterministic and ensemble solutions still exist
with regard to the timing and track of this system.

GFS continues to favor a very north solution, taking the swath of
heaviest snow into northern Lwr MI whereas the NAM is farther
south across central Lwr MI into the Saginaw bay area. The ECMWF
meanwhile continues to show a slower and more southern solution
suggesting the band of heaviest snow actually falling along and
south of I-96. Deeper examination of the many individual ensemble
members over the last few days has show considerable spread and
that continues to be the case. The other problem is how quick the
changeover from rain to snow occurs.

This system will have quite a bit of QPF with it, probably around
one inch and maybe more, and the trowal will likely set up
somewhere over our area Sunday night as the low level cold air
pours in from the north. Would expect to see rain go over quickly
to all snow as this occurs, but where the heavy snow band sets up
is still very unclear. For that reason will be liberal with the
size and timing of the Winter Storm Watch for now. One to two
inch per hour snows would not be out of the question during the
height of the storm Sunday night, and the Monday morning commute
could be significantly impacted.

Ideal setup for additional accumulations in the snowbelt near and
west of Hwy 131 from Monday night through Wednesday as upper
trough digs in and H8 air around -16C pours in. Moisture will be
deep at times with elevated inversion heights and various
vorticity maxima dropping through. H8 temps warm up Thursday and
beyond as the upper trough lifts out, so would expect to see the
lake effect threat diminish or end by then.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1231 PM EST Sat Nov 24 2018

Lingering IFR expected through early to mid afternoon, but current
observational trends and also HRRR model data indicate the threat
will diminish from west to east throughout the remainder of the
afternoon. After this occurs, near-IFR conditions will hold for
tonight and into Sunday morning as a developing winter storm will
be approaching the region. Expect deteriorating conditions at
terminals (particularly MKG, GRR, LAN, and AZO) with IFR and
possibly heavy snow at times Sunday night and Monday morning,
along with northerly wind gusts of 20 to 30 knots.

&&

.MARINE...
Issued at 330 AM EST Sat Nov 24 2018

Small Craft Advisory conditions continuing through about 06Z
tonight. Winds/waves temporarily subsiding late tonight and
Sunday morning then as the sfc low approaches and passes through
we see northerly gales developing Sunday evening turning northwest
for Monday. Additional hazardous seas following through midweek
in the cold advection behind the departing system.

&&

.HYDROLOGY...
Issued at 118 PM EST Fri Nov 23 2018

River stages across West Michigan have remained steady over the last
24 hours as dry conditions persist.  A widespread rainfall event is
expected tonight into early Saturday but the amounts should be light
(basin averages from one to two tenths of an inch).  River stage
impacts from this event will be minimal.

Another precipitation event is expected late Sunday into Monday.
While precipitation amounts are expected to be greater with this
system, there is uncertainty about the locations that will be
impacted by this system.  Since most of this precipitation will fall
as snow, immediate impacts on river levels are not expected.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Winter Storm Watch from Sunday afternoon through Monday morning
     for MIZ037>040-043>046-050>052-056>058-064.

LM...Small Craft Advisory until 1 AM EST Sunday for LMZ844>849.

     Gale Watch from Sunday evening through Monday morning for
     LMZ844>848.

&&

UPDATE...TJT
SYNOPSIS...Meade
DISCUSSION...Meade
AVIATION...Hoving
HYDROLOGY...MWS
MARINE...Meade
Hazardous weather outlook, Nov 24, 4:31 AM EST, 10 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
431 AM EST Sat Nov 24 2018

MIZ037>040-043>046-050>052-056>059-064>067-071>074-250945-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
431 AM EST Sat Nov 24 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

More than 6 inches of heavy wet snow may accumulate on Sunday
night, impacting the Monday morning commute. Additional lake
effect snow showers behind that system may lead to more travel
impacts through midweek.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-250945-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
431 AM EST Sat Nov 24 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Winds and waves will remain hazardous to small craft today and
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Winds and waves will remain hazardous through mid week. A period
of gale force winds is possible from Sunday evening into Monday
morning as a strengthening low pressure system passes through.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:45 AM ESTWinter Storm WatchGRRAllegan, Clare, Gratiot, Ionia, Isabella, Kent and 9 more11 hr
Nov 24, 4:05 AM ESTGale WatchGRR11 hr
Nov 24, 2:41 PM ESTWinter Weather AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more46 hr

Nearby

Gale Warnings in Michigan, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.